# SDR ARWA980454

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN LEFT SIDE STATION 1420 FRAME IS CRACKED.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED NEW SECTION OF FRAME AND REPAIR SPLICES AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 53-2-1 AND 51-1-20D.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3125, CONTROL NR 5159A.
